×

Quasi-contractive mappings in modular metric spaces. (English) Zbl 1235.54029

Summary: We prove the existence of fixed point and uniqueness of quasi-contractive mappings in modular metric spaces which was introduced by Ćirić.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] V. V. Chistyakov, “Modular metric spaces I: basic concepts,” Nonlinear Analysis, vol. 74, pp. 1-14, 2010. · Zbl 1200.54014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.